# SDR SWIA2025011314

- Difficulty date: November 14, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LEADING EDGE SKIN BENT AT LOWER RH HINGE CUT-OUT     (C-CHECK RO 1/13/2025)    DURING DRESS-BACK OF BENT SKIN OF THE R/H LWR L/E OF THE RUDDER, THE SKIN CRACKED. REMOVED AND INSTALLED 1EA NEW SKIN (P/N CC670-22035-5) PER CRJ200SRM 51-42-06 AND DWG 601R22013 REV NC. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTINUATION FOR DETAILS.
